# SDR AALA202206151167

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 61,760 hours, 7,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 2L LOCK BROKEN. DIFFICULT TO UNLOCK. ADJUSTED LOCK LAVATORY DOOR 2L PER AMM 25-41-10.
